# SDR CALA2017042301117

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 56,891 hours, 20,698 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Contaminated
- Location: Ptiot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER PROBLEM INDICATES 280 FEET LOW AT FL 370 SPEED .762/ IAS 247 AT FL350 280 FT LOW DRAINED WATER FROM ALTERNATE STATIC PORT. GROUND OPS CHECK GOOD PER MM 34-24-00-730-801. CDS/STANDBY WITHIN LIMITS AS PER EC3410 -01670.
